# SDR CALA2025081207621

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 114,347 hours, 24,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE OUTSIDE GREEN BAND.  INSPECTED DOOR 4 R DOOR SLIDE PER AMM 25-66-01-206-041 FOUND WITH LIMITS THE GREEN TEMP CAN GO 1/2 WIDTH OF GREEN BAND OK TO CONT.
